Ask a doctor

What Are the Side Effects of Latisse on Eyebrows?

My eyebrows got very thin after my pregancies and I'd like to try Latisse to bring back their fullness. Can this work? What are the side effects? 

Doctor Answers (3)

Using Latisse on Eyebrows

+1

Latisse causes the growth of longer, thicker, and darker lashes.  It is approved by the  FDA for use on the upper eyelashes. Theoretically, it could be used on the eyebrows, but it is an "off-label" use.  I have heard of some patients using it with some success. However, the prescription is generally written for use on the upper eyelahes.  I hope this helps.

Las Vegas Ophthalmologist
5.0 out of 5 stars 2 reviews

Using Latisse on the Eyebrows

+1

Many of my patients have successfully used Latisse to enhance the growth of their eyebrows. Side effects from Latisse are quite uncommon. Less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation. The irritation can sometimes lead to darkening of the skin on the upper eyelid where the Latisse has been applied.

 

Web reference: http://www.dorsetstreetdermatology.com/cosmetic-dermatology/latisse/

South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Latisse works on eyebrows but it is "off label" for this indication

+1

My understanding is that Latisse works very well on thin eyebrows due to the same mechanism that it works on eyelashes. The company will not say whether they are involved in studies for this indication, and this use is considered off label. Some patients after application to the eyelid, use the same applicator and brush some Latisse on their eyebrows. There is a chance of darkening pigment of the skin of the eyebrow area, but this shoud be reversible and if carefully applied may be cosmetically enhancing.

Officially, I cannot recommend this use since it is off label, but you should discuss it with your doctor before proceeding.

Denver Ophthalmologist
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.